# SDR C2XA04CL026

- Difficulty date: March 22, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N14522
- Make and model: Emb EMB-135LR
- Aircraft serial: 145383
- System (JASC): 4920 · APU Core Engine
- Part: Bleed Valve
- Part number: 4951680
- Part serial: 0197
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2906, THE CREW REPORTED A FUEL ODOR IN THE COCKPIT AFTER THE APU WAS STARTED IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE APU BLEED VALVE.  OPERATIONAL CHECKS WERE GOOD.
